# SDR 2007FA0000630

- Difficulty date: May 24, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N97FF
- Make and model: Hughes 369FF
- Aircraft serial: 0097F
- Engine: Allsn 250C30
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 369D25830101
- Condition: Damaged
- Location: Oil Cooler
- Part time: 475 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER APPEARS TO BE FOD`D OUT.  ONE BLADE WAS FOUND ENABLED IN THE HOUSING.  THE OUT OF BALANCE SITUATION BROKE ALL (4) BEARING CARRIER LEGS.  DAMAGED BLOWER WAS REPLACED AND AC WAS RETURNED TO SERVICE.  (K)
